| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2- canada.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that sterilization staff noticed that two balls were missing from the locking system of a tasp shim.There is no additional information available.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Corrected: h4 manufacturer date.Visual examination of the returned product identified signs of repeated use nicked / gouged / wear and have both components disassembled / missing, the components were not returned confirming the instrument is disassembled.Reported event did not occur in an operating room or as part of a medical procedure; therefore, medical records are not available for review.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.This complaint is confirmed with the returned device.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.